# SDR HALA2014112400199

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33467
- Aircraft time: 46,843 hours, 8,397 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Dirty
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOORS LIGHT ON OVERHEAD PANEL PLUS RT WING SLIDE EICAS ILLUMINATED.  PSEU BITE FAULTED RIGHT SLIDE COMP DOOR CLOSED SENSOR S219.  CLEANED SENSOR AND CHECKED ADJUSTMENT IAW AMM 52-71-00-825-197.  NO DEFECTS NOTED.  CLOSED RIGHT WING SLIDE COMPARTMENT DOOR.  MESSAGE EXTINGUISHED.  OK FOR SERVICE.  CONTINUED ON 583240, ITEM 1.  CONTINUED FROM 583239, ITEM 2.  DISARM/ARM OFF WING EMERGENCY SLIDE SYSTEM IAW TASK CARD 767-3-HAL005.
